# SDR DALA2017053104391

- Difficulty date: August 16, 2016
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 75,880 hours, 57,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REPAIR AT STA 208 SKIN AT GALLEY DRAIN. REPAIRED PER ERA 549712-14 SECTION 1 ON 16AUGUST16.
